# SDR ASAA2013021793942

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 60,537 hours, 39,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010711
- Condition: Unsecure
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER NEXT TO (OTBD) FWD F/A JUMP SEAT FELL OFF.  REPOSITIONED EMERGENCY EXIT SIGN COVER IAW MM 33-51-11-032-030.
